# SDR SWAA2021052533675

- Difficulty date: December 1, 2020
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; GUSSET IS CRACKED; BS 500D; STR19L / REMOVED AND REPLACED GUSSET FCB AT BS 500D STR 19L IAW SRM 51-40-02-0G-0 DWG 143A7902
